Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The envelope of holomorphy of Riemann domains over a countable product of complex planes

Author: Mário C. Matos
Journal: Trans. Amer. Math. Soc. 167 (1972), 379-387
MSC: Primary 32D10
MathSciNet review: 0301235
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the problem of constructing envelopes of holomorphy for Riemann domains over a locally convex space. When this locally convex space is a countable product of complex planes the existence of the envelope of holomorphy is proved and the domains of holomorphy are characterized.

References [Enhancements On Off] (What's this?)

  • [1] L. Nachbin, Topology on spaces of holomorphic mappings, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 47, Springer-Verlag, New York, 1969. MR 40 #7787. MR 0254579 (40:7787)
  • [2] H. Alexander, Analytic functions on Banach spaces, Thesis, University of California, Berkeley, Calif., 1968.
  • [3] C. E. Rickart, Analytic functions of an infinite number of complex variables, Duke Math. J. 36 (1969), 581-597. MR 40 #7819. MR 0254611 (40:7819)
  • [4] J. A. Barroso, Topologias nos espaços de applicações holomorfas entre espaços localmente convexos, Tese, Instituto do Matemática Pura e Applicada, Rio de Janeiro, 1970; An. Acad. Brasil. Ci. 43 (1971). MR 41 #7414. MR 0308760 (46:7874)
  • [5] A. Hirschowitz, Remarques sur les ouverts d'holomorphie d'un produit dénombrable de droites, Ann. Inst. Fourier (Grenoble) 19 (1969), fasc. 1, 219-229. MR 40 #5892. MR 0252674 (40:5892)
  • [6] M. C. Matos, Sur l'enveloppe d'holomorphie des domaines de Riemann sur un produit dénombrable de droites, C. R. Acad. Sci. Paris Sér. A-B 271 (1970), A727-A728. MR 42 #3554.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32D10

Retrieve articles in all journals with MSC: 32D10

Additional Information

Keywords: Holomorphic mappings, domains of holomorphy, normal envelope of holomorphy, envelope of holomorphy, Riemann domain over a locally convex space
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society